# SDR 08FDEA00305

- Difficulty date: January 28, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 50,627 hours, 7,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73501
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, LT FRAME AT STA 535 AT 9G NET YOKE FOUND EDGE GOUGED.  REPAIR CARRIED OUT AT MAIN DECK CARGO LT FRAME, BS 535, 9G NET YOKE AS PER DWG SRZ53-503.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
